Time-dependent radiation transport in a one-dimensional medium

W. Nagel, Peter Istvan Meszaros

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We present an analytic solution of the time-dependent radiation transport problem in a one-dimensional, stationary and homogeneous medium of finite thickness. The solution is found by the method of images and is compared with an eigenfunction expansion. Previous conjectures about the structure of such an expansion are clarified. We also expand the Green's function of this problem in scattering orders.

Original languageEnglish (US)
Pages (from-to)493-511
Number of pages19
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume34
Issue number6
DOIs
StatePublished - Jan 1 1985

Fingerprint

radiation transport
Radiation
expansion
Green's function
Eigenvalues and eigenfunctions
eigenvectors
Green's functions
Scattering
scattering

All Science Journal Classification (ASJC) codes

  • Radiation
  • Atomic and Molecular Physics, and Optics
  • Spectroscopy

Cite this

Nagel, W. ; Meszaros, Peter Istvan. / Time-dependent radiation transport in a one-dimensional medium. In: Journal of Quantitative Spectroscopy and Radiative Transfer. 1985 ; Vol. 34, No. 6. pp. 493-511.
@article{f22eecbd41284022907da16a87e974b1,
title = "Time-dependent radiation transport in a one-dimensional medium",
abstract = "We present an analytic solution of the time-dependent radiation transport problem in a one-dimensional, stationary and homogeneous medium of finite thickness. The solution is found by the method of images and is compared with an eigenfunction expansion. Previous conjectures about the structure of such an expansion are clarified. We also expand the Green's function of this problem in scattering orders.",
author = "W. Nagel and Meszaros, {Peter Istvan}",
year = "1985",
month = "1",
day = "1",
doi = "10.1016/0022-4073(85)90143-8",
language = "English (US)",
volume = "34",
pages = "493--511",
journal = "Journal of Quantitative Spectroscopy and Radiative Transfer",
issn = "0022-4073",
publisher = "Elsevier Limited",
number = "6",

}

Time-dependent radiation transport in a one-dimensional medium. / Nagel, W.; Meszaros, Peter Istvan.

In: Journal of Quantitative Spectroscopy and Radiative Transfer, Vol. 34, No. 6, 01.01.1985, p. 493-511.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Time-dependent radiation transport in a one-dimensional medium

AU - Nagel, W.

AU - Meszaros, Peter Istvan

PY - 1985/1/1

Y1 - 1985/1/1

N2 - We present an analytic solution of the time-dependent radiation transport problem in a one-dimensional, stationary and homogeneous medium of finite thickness. The solution is found by the method of images and is compared with an eigenfunction expansion. Previous conjectures about the structure of such an expansion are clarified. We also expand the Green's function of this problem in scattering orders.

AB - We present an analytic solution of the time-dependent radiation transport problem in a one-dimensional, stationary and homogeneous medium of finite thickness. The solution is found by the method of images and is compared with an eigenfunction expansion. Previous conjectures about the structure of such an expansion are clarified. We also expand the Green's function of this problem in scattering orders.

UR - http://www.scopus.com/inward/record.url?scp=46549095142&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46549095142&partnerID=8YFLogxK

U2 - 10.1016/0022-4073(85)90143-8

DO - 10.1016/0022-4073(85)90143-8

M3 - Article

AN - SCOPUS:46549095142

VL - 34

SP - 493

EP - 511

JO - Journal of Quantitative Spectroscopy and Radiative Transfer

JF - Journal of Quantitative Spectroscopy and Radiative Transfer

SN - 0022-4073

IS - 6

ER -